# SDR SWAA040549

- Difficulty date: February 22, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 52,757 hours, 49,822 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 4 L/E SLAT WEDGE IS DELAMINATED AT T/E.  REMOVED AND REPLACED NR 4 SLAT PER MM.
